Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 202, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 26, 2011, 5:20 PM EDT for Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 5:20 PM EDT (21:20 UTC)
- Expired
- Jun 26, 2011, 6:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 38 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:45 PM EDT | TSTM WND DMG | 4 Nnw Hilliard, FL | 911 CALL CENTER REPORTS 5 TREES DOWN ON POWERLINES ON STATE ROAD 121 AND LAKE HAMPTON ROAD NORTHWEST OF HILLIARD. TIME IS ESTIMATED BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1375 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
583
WUUS52 KJAX 262120
SVRJAX
FLC089-GAC039-049-262200-
/O.NEW.KJAX.SV.W.0202.110626T2120Z-110626T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 600 PM EDT
* AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS FERRY...OR
7 MILES SOUTHEAST OF FOLKSTON...AND MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY AND HILLIARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3073 8175 3068 8197 3076 8205 3086 8205
3091 8185
TIME...MOT...LOC 2120Z 323DEG 3KT 3079 8191
$$
STRUBLE1 follow-up statement
995
WWUS52 KJAX 262140
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SUN JUN 26 2011
FLC089-GAC039-049-262200-
/O.CON.KJAX.SV.W.0202.000000T0000Z-110626T2200Z/
NASSAU FL-CHARLTON GA-CAMDEN GA-
540 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN CAMDEN...EASTERN CHARLTON AND NORTHWESTERN NASSAU
COUNTIES...
AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS FERRY...OR 6
MILES NORTH OF HILLIARD...MOVING SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY AND HILLIARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3073 8175 3068 8197 3076 8205 3086 8205
3091 8185
TIME...MOT...LOC 2140Z 323DEG 3KT 3078 8190
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:52 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 26, 2:52 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT SUN JUN 26 2011 .SHORT TERM...TONIGHT-WED. SCT SHOWERS AND STORMS EXPECTED TO BE ONGOING THIS EVENING WITH ACTIVITY WINDING DOWN BY LATE EVENING. SLOW STORM MOTION WILL ENHANCE LOCALLY HEAVY RAINFALL. IN ADDITION...A FEW STORMS MAY PRODUCE VERY GUSTY DOWNBURST WINDS UP TO SEVERE CRITERIA. SHORTWAVE TROUGH OVER NRN GA EXPECTED TO SHIFT SEWD AND MAY HELP SUSTAIN ISOLD CONVECTION OVER SE GA AFT MIDNIGHT. PATCHY FOG EXPECTED OVER INLAND PORTIONS LATE. MON...WEAK SLY FLOW AND MOISTURE LEVELS INCREASING BACK UP AGAIN WITH SCT CONVECTION IN THE AFTN HRS. WEAK FORCING ALOFT MAY ENHANCE ISOLD STRONG STORMS. BEST POPS HAVE BEEN PLACED IN OVER INLAND NE FL AT 50-60%. HIGHS IN THE LOWER TO MID 90S EXPECTED WITH HEAT INDICES TOPPING 100-105. MON NIGHT...S-SW FLOW AGAIN WITH MEAN RIDGE AXIS OVER CENTRAL FL. SCT CONVECTION EXPECTED OVER PORTIONS OF NE FL DUE TO MORE DYNAMIC SUPPORT ALOFT WITH A VORT LOBE OVER N CENTRAL FL. MOST ACTIVITY SHOULD DISSIPATE AFT MIDNIGHT. TUE...WEAK TROUGH OF LOW PRES IS NOTED OVER THE APPALACHIANS TO AL/MS WITH RIDGE AXIS TO CONTINUE OVER CENTRAL FL. W COAST SEA BREEZE SHOULD BE DOMINATE...WITH A WEAK E COAST SEA BREEZE IN THE AFTN ALONG COASTAL COUNTIES. SHOULD BE ENOUGH MOISTURE TO SUPPORT ANOTHER ROUND OF SCT SHOWERS AND STORMS MAINLY AFTN AND EVENING...THOUGH UPPER RIDGE BUILDING IN FROM NW MAY BEGIN TO SUPPRESS CONVECTIVE ACTIVITY. WED...SIMILAR FCST TO TUE BUT RIDGE RETROGRADES A BIT ALLOWING A BIT MORE NWLY FLOW...WHICH MAY PUSH MORE STORMS TO THE E COAST. WILL CONT WITH SCT POPS AT THIS TIME. HIGHS BOTH TUE AND WED IN THE LOWER TO MID 90S. .LONG TERM...THU-SUN. MID/UPPER LEVEL HIGH PRES SYSTEM OVER THE LOWER AND MID MS VALLEY IS EXPECTED TO SLOWLY MOVE E TO THE TN VALLEY THROUGH THE WEEKEND. AT THE SFC...A WEAK FRONT IS PROGGED TO MOVE INTO SRN GA ON THU AND BECOME DIFFUSE BY FRI. WEAK HIGH PRES N OF THE AREA WILL GENERALLY PROMOTE INLAND PROGRESSION OF THE E COAST SEA BREEZE. THE GFS IS FAIRLY CONSISTENT SHOWING RATHER LOW MOISTURE FOR THE AREA WITH PWATS GENERALLY BELOW NORMAL 1.7 INCHES OR LESS...ESPECIALLY ON THU. HOWEVER...THE 12Z CANADIAN AND LOW RES 12Z ECMWF SHOW MORE THAN ADEQUATE MOISTURE LEVELS TO MAINTAIN CHANCES OF SHOWERS AND STORMS. AS A RESULT...WILL ONLY MAKE MINOR ADJUSTMENTS FOR RAIN CHANCES DUE TO INHERENT UNCERTAINTIES. MAX TEMPS WILL BE NEAR TO A COUPLE OF DEGREES ABOVE NORMAL DUE TO THE PRESENCE OF THE MID/UPPER LEVEL HIGH TO OUR NW. && .AVIATION...VFR SO FAR THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL PRODUCE TEMPO IFR/TSRA CONDITIONS TIL AROUND 00Z EXCEPT FOR SSI WHERE STORMS MAY OCCUR LATER. NOT MUCH FOG EXPECTED OVERNIGHT... POSSIBLY MVFR EARLY MONDAY MORNING. && .MARINE...QUIET CONDITIONS TO CONTINUE THE NEXT FEW DAYS. SW SYNOPTIC FLOW WILL BECOME SE IN THE AFTERNOON WITH SEABREEZE FORMATION. SEAS WILL REMAIN 2 TO 3 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 95 72 95 / 30 30 20 40 SSI 76 93 76 90 / 10 20 20 30 JAX 72 92 72 92 / 10 40 20 30 SGJ 74 89 73 89 / 20 40 20 30 GNV 71 91 70 92 / 30 50 30 40 OCF 72 90 71 91 / 40 60 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/ZIBURA/KEEGAN
Hazardous weather outlook, Jun 26, 5:18 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 518 AM EDT SUN JUN 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 518 AM EDT SUN JUN 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL REMAIN CONFINED TO AREAS SOUTH OF INTERSTATE 10. THE BEST CHANCES WILL BE SOUTH OF A LINE FROM GAINESVILLE TO ST. AUGUSTINE THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG WITH VERY GUSTY WINDS AND LOCALLY HEAVY RAINFALL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING IN PORTIONS OF SOUTHEAST GEORGIA...INCLUDING AREAS NEAR ALMA...HOMERVILLE...AND VALDOSTA. A FEW OF THESE STORMS MAY APPROACH SEVERE THRESHOLDS. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. PATCHES OF SMOKE WILL PRIMARILY REMAIN CONFINED TO AREAS NEAR AND JUST NORTHEAST OF THE HONEY PRAIRIE WILDFIRE COMPLEX. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Jun 26, 4:51 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT SUN JUN 26 2011
FLZ020-262115-
HAMILTON-
451 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HAMILTON COUNTY FOR STRONG WINDS VALID UNTIL 515 PM EDT...
AT 451 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF JASPER...MOVING
SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JASPER THROUGH 515 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8304 3060 8279 3037 8286 3040 8295
3042 8297 3042 8299 3043 8299 3043 8301
3045 8308
TIME...MOT...LOC 2051Z 003DEG 10KT 3055 8291
ZIBURASpecial weather statement, Jun 26, 4:57 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT SUN JUN 26 2011
GAZ163-262145-
CLINCH-
457 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS VALID UNTIL 545 PM EDT...
AT 457 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF HOMERVILLE...MOVING
SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND COGDELL...ARGYLE...HOMERVILLE AND DU PONT THROUGH 545 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8286 3117 8267 3113 8264 3092 8261
3092 8290
TIME...MOT...LOC 2057Z 000DEG 3KT 3108 8275
STRUBLESpecial weather statement, Jun 26, 4:59 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SUN JUN 26 2011
GAZ162-163-262145-
CLINCH-ECHOLS-
459 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM
EDT...
AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF STATENVILLE. THIS STORM
IS NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND STATENVILLE THROUGH 545 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3088 8299 3088 8298 3093 8297 3091 8272
3060 8276 3062 8310
TIME...MOT...LOC 2059Z 000DEG 2KT 3069 8296
STRUBLESpecial weather statement, Jun 26, 5:09 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 509 PM EDT SUN JUN 26 2011 FLZ024-GAZ164-165-262200- CHARLTON-INLAND CAMDEN-NASSAU- 509 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN NASSAU...EASTERN CHARLTON AND SOUTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT... AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES WEST OF KINGS FERRY...OR 6 MILES SOUTHEAST OF FOLKSTON...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND...FOLKSTON AND KINGS FERRY THROUGH 600 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3070 8186 3078 8207 3092 8200 3085 8180 TIME...MOT...LOC 2109Z 353DEG 5KT 3079 8193 STRUBLE
Special weather statement, Jun 26, 5:15 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT SUN JUN 26 2011
GAZ135-262200-
APPLING-
515 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL APPLING
COUNTY FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF BAXLEY...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY...BAXLEY AND PINE GROVE THROUGH 600 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3186 8222 3168 8215 3163 8232 3182 8247
3184 8245 3184 8243 3185 8243 3190 8238
TIME...MOT...LOC 2115Z 143DEG 6KT 3175 8230
STRUBLESpecial weather statement, Jun 26, 5:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT SUN JUN 26 2011
FLZ020-021-GAZ162-262145-
ECHOLS-HAMILTON-SUWANNEE-
516 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ECHOLS...WESTERN HAMILTON AND NORTHWESTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF JENNINGS...MOVING WEST
AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JASPER...STATENVILLE...WEST LAKE...SUWANNEE RIVER STATE PARK AND
JENNINGS THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3039 8317 3062 8327 3062 8313 3079 8313
3084 8303 3033 8278
TIME...MOT...LOC 2117Z 103DEG 14KT 3060 8305
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:16 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 26, 3:14 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| Jun 26, 3:20 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 40 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| Jun 26, 4:57 PM EDT | Special Weather Statement | JAX | Clinch | 48 min |
| Jun 26, 4:59 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| Jun 26, 5:09 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 26, 5:15 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Jun 26, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 25 min |
| Jun 26, 5:30 PM EDT | Areal Flood Advisory | JAX | Echols | 60 min |
| Jun 26, 5:38 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 23 min |
| Jun 26, 5:48 PM EDT | Special Weather Statement | JAX | Echols | 42 min |
| Jun 26, 5:53 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton | 52 min |
| Jun 26, 6:11 PM EDT | Special Weather Statement | JAX | Ware | 49 min |
| Jun 26, 6:25 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 50 min |
| Jun 26, 7:56 PM EDT | Special Weather Statement | JAX | Wayne | 49 min |
| Jun 25, 8:13 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| Jun 26, 3:48 PM EDT | Special Weather Statement | JAX | Saint Johns | 27 min |
| Jun 26, 3:59 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| Jun 26, 3:59 PM EDT | Special Weather Statement | JAX | Hamilton | 31 min |
| Jun 26, 4:07 PM EDT | Special Weather Statement | JAX | Hamilton | 38 min |
| Jun 26, 4:12 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 2 hr |
| Jun 26, 4:18 PM EDT | Special Weather Statement | JAX | Duval | 27 min |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 15 min |
| Jun 26, 4:43 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | JAX | Hamilton | 24 min |
| Jun 26, 5:16 PM EDT | Special Weather Statement | JAX | Hamilton | 29 min |
| Jun 26, 5:34 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.